Asymptotic solution of the radial wave equation for optical fiber wavequides


Cildlr S., ÇAKIR S.

6th International Conference of the Balkan-Physical-Union, İstanbul, Turkey, 22 - 26 August 2006, vol.899, pp.313-314 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 899
  • Doi Number: 10.1063/1.2733162
  • City: İstanbul
  • Country: Turkey
  • Page Numbers: pp.313-314

Abstract

In this study, analytic solutions were studied for propagation of electromagnetic waves in cylindrical fiber optic cable. An asymptotic approach was used to solve radial wave equation The solution was derived for zero order eigenvalue equation. It was found that this solution is more general than other methods. By using a computer program was obtained some diagrams for core and cladding region for different eigenvalue equations and modes.